# SDR DALA2023111709497

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 82,769 hours, 30,865 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 #1 ENG INLET COWL HAS DAMAGE & SIGNS OF FRETTING CORROSION & CRACKING AT V-GROOVE AT APPROX 12:00 POSITION. CORRECTIVE ACTION: REMOVED AND REPLACED #1 ENGINE INLET COWL IAW B757 AMM 71-11. (0068081)
